MathSciNet Relay Station
MathSciNet bibliographic data
MR1036336 60H99 (46E50 46F25 46G12 60H07 60H30)
Feyel, D.; de La Pradelle, A. Espaces de Sobolev Gaussiens. (French) [Gaussian Sobolev spaces] Ann. Inst. Fourier (Grenoble) 39 (1989), no. 4, 875–908.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement